# SDR DALA2023083107093

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A320*
- Aircraft serial: 10975
- Aircraft time: 3,833 hours, 903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5007 - DIV - TO DEN DUE TO CIRCUIT BREAKERS POPPING ACCOMPANIED BY AN ELECTRICAL SMELL IN THE AFT GALLEY AREA. CORRECTIVE ACTION: IDENTIFIED INBOARD COFFEE MAKER A508, AS THE SOURCE OF THE SMELL AND DEFERRED IT PER NEF. AFTERWARDS REPLACED COFFEE MAKER PER A321NEO AMM 25-35. OPS CHECK GOOD. (4621376)
